# SDR DALA2024031103191

- Difficulty date: March 8, 2024
- Submitted: March 11, 2024
- Operation: Air carrier
- Aircraft: N817DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31929
- Aircraft time: 32,628 hours, 12,640 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Indicator
- Part number: AW2835AB06
- Part serial: 13115398A
- Condition: Inoperative
- Location: Cabin P0ressure
- Part time: 32,614 hours, 12,628 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

SHIP 3817 -ATB/PRESS- DUE TO UNABLE TO PRESSURIZE CABIN. CORRECTIVE ACTION: PERFORMED DCPC 1-2 BITE CHECK. NO FAULTS FOUND. PERFORMED SINGLE PACK CONFIDENCE CHECK ON LEFT-RIGHT PACKS. BOTH PASS LEAK TEST. REPLACED PRESSURE INDICATOR PRECAUTIONARY. OPS CHECKS GOOD.
